Title: Approximate controllability of Hilfer fractional Sobolev type integrodifferential inclusions with nonlocal conditions

Authors: Saranya Subbaiyan; Amar Debbouche; JinRong Wang

Addresses: Department of Mathematics, Presidency University, Bangalore-560064, India ' Department of Mathematics, Guelma University, 24000 Guelma, Algeria ' Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, China

Abstract: In this paper, we investigate approximate controllability of Hilfer fractional Sobolev type differential inclusions with nonlocal conditions. The main techniques rely on the fixed point theorem combined with the semigroup theory, fractional calculus and multivalued analysis. An example is provided to illustrate the obtained results.

Keywords: approximate controllability; Hilfer fractional derivative; Sobolev type differential inclusions; Semigroup theory.

DOI: 10.1504/IJDSDE.2020.10026687

International Journal of Dynamical Systems and Differential Equations, 2020 Vol.10 No.1, pp.59 - 80

Received: 18 Nov 2017
Accepted: 01 Jul 2018

Published online: 06 Feb 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article